×

Found 10,471 Documents (Results 1–100)

100
MathJax

On the existence of \(B\)-root subgroups on affine spherical varieties. (English. Russian original) Zbl 1491.14084

Dokl. Math. 105, No. 2, 51-55 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 5-10 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software